# SDR ASAA0741390

- Difficulty date: January 16, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,674 hours, 23,853 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378345
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT HORIZ STAB LE WAS DROPPED DURING INSTALLATION RESULTING IN A SKIN DENT AT TWO EXITING REPAIRS.  REMOVED THE TWO EXITING REPAIR DOUBLERS AND FILLERS CUTOUT THE DAMAGED AREA OF SKIN FABRICATED AND INSTALLED A SKIN FILLER AND REPAIR DOUBLER IAW SRM 55 10 01 FIG 201.
